# SDR 9626669918

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Le Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO SLAT EXTEND BLUE LIGHT ON APPROACH.  RECYCLED SLATS TWICE WITH SAME RESULTS.  AIRCRAFT LANDED WITHOUT INCIDENT WITH NO SLATS AND FLAPS AT 40 DEGREES.  MAINTENANCE INSPECTED T-DUCTS, ACTUATOR AND BELL CRANK MECHANISM.  ALSO, PERFORMED SLAT ACTUATION SYSTEM TEST, ALL CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.
